# SDR 98FDEA00038

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 054FE
- Make and model: Doug DC-10-10CF
- Aircraft serial: 47808
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMBOUT, ENG NR 1 START VALVE OPEN LIGHT ILLUMINATED.  REMOVED PNEUM SUPPLY FROM NR 1 MANIFOLD AND RETURNED TO OAK.  ENGINE OPERATION APPEARED NORMAL.  DUMPED FUEL TO LANDING WEIGHT OF 375.000 PRIOR TO LANDING.  START VALVE LIGHT WENT OUT AFTER 3 TO 5 MINUTES.  REMOVED AND REPLACED NR 1 ENG START VALVE IAW M/M 80-11-03.  ALL IND NORMAL COWLS CLOSED AND LOCKED.
